# SDR HEEA955056

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 212015501005
- Condition: Wt Missing
- Location: M/R
- Part time: 2,827 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE INSTALLED AND DURING THE BALANCE CHECK IT WAS DISCOVERED THE BLADE WAS EXTREMELY LIGHT AT THE TIP DUE TO THE ABSENCE OF THE TIP WEIGHTS. BLADE WAS SENT TO COMPOSITE TECHNICS 4-29-94  FOR TIP WEIGHT STUD STRIPPED OUT.  CTI WAS UNABLE TO REPLACE THE STUD, SO THE BLADE WAS SHIPPED TO BELL FOR STUD REPAIR. THEN RETURNED TO CTI FOR COMPLETION OF THE REPAIR TO THE BLADE WITH THE EXCEPTION OF REFINISHING.  AT SOME POINT DURING THE REPAIR, THE TIP WEIGHTS WERE REMOVED AND NEVER REINSTALLED BEFORE THE BLADE WAS RETURNED TO PHI.  THIS BLADE WAS THEN PAINTED FORSERVICE.  PHI OBTAINED THE ORIGINAL WEIGHT HISTORY FROM BELL
